# SDR AALA980508

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14061
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 471
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KRUEGER FLAP BRACKET EXFOLIATED AT LOWR OUTBOARD MOUNT BORE, OUTBOARD MOUNT PAD AND FLAP TO ARM ATTACH POINT.  INSTALLED NEW MOUNT PER MM 27-87-11, OPS CHECK OK.  (M)
